MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR TWO-COLUMN PLATE/NARROW 6H HD/LT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR TWO-COLUMN PLATE/NARROW 6H HD/LT
Model Number 03.111.501
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during routine incoming inspection, the guiding block for two-column distal radius plate was bent.There was no patient involvement.This is report 1 of 1 of (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.It was noticed that set screw was bent.Hence the complaint can be confirmed.During the investigation no product design issues or discrepancies were observed that may have contributed to the complaint condition.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The complaint condition is confirmed.While no definitive root cause could be determined for the bent needle, it is possible that the device encountered unintended forces.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot: part: 03.111.501, lot: 3283963, manufacturing site: haegendorf, release to warehouse date: 04.Dec.2009.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GUIDE BLOCK FOR TWO-COLUMN PLATE/NARROW 6H HD/LT
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9655883
Report Number2939274-2020-00597
Device Sequence Number14159180
Product Code FZX
UDI-Device Identifier10886982072436
UDI-Public(01)10886982072436
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.501
Device Catalogue Number03.111.501
Device Lot Number3283963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1